Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 270, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Dec 6, 2021, 4:58 AM CST for Grant County, Jefferson County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 6, 2021, 4:58 AM CST (10:58 UTC)
- Expired
- Dec 6, 2021, 5:30 AM CST
- In force
- 32 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, AR, Jefferson County, AR
The radar
The Little Rock radar (KLZK), 81 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 11.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1313 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 19.4
The text
As transmitted.
096
WUUS54 KLZK 061058
SVRLZK
ARC053-069-061130-
/O.NEW.KLZK.SV.W.0270.211206T1058Z-211206T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
458 AM CST Mon Dec 6 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southeastern Grant County in central Arkansas...
Southwestern Jefferson County in southeastern Arkansas...
* Until 530 AM CST.
* At 458 AM CST, severe thunderstorms were located along a line
extending from near Pine Bluff Arsenal to near White Hall to 6
miles northwest of Lamont, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pine Bluff... White Hall...
Altheimer... Cottondale...
Lamont... Linwood...
Pine Bluff Arsenal... Madding...
Warbritton... Richardson...
Sulphur Springs... Ain...
Pastoria... Cornerstone...
Tamo... Moscow...
Glenlake... Watson Chapel...
Clear Lake... Hardin...
This includes Interstate 530 between mile markers 28 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3406 9173 3409 9175 3410 9180 3409 9195
3406 9196 3406 9230 3416 9245 3432 9224
3438 9204 3430 9171
TIME...MOT...LOC 1058Z 288DEG 34KT 3433 9204 3430 9216 3416 9235
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
572 follow-up statements
837
WWUS54 KLZK 061111
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
511 AM CST Mon Dec 6 2021
ARC053-061121-
/O.CAN.KLZK.SV.W.0270.000000T0000Z-211206T1130Z/
Grant AR-
511 AM CST Mon Dec 6 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3406 9173 3409 9175 3410 9180 3409 9195
3406 9196 3406 9223 3422 9223 3429 9213
3438 9204 3430 9171
TIME...MOT...LOC 1111Z 301DEG 37KT 3432 9190 3425 9194 3423 9208 3413
9222
$$
ARC069-061130-
/O.CON.KLZK.SV.W.0270.000000T0000Z-211206T1130Z/
Jefferson AR-
511 AM CST Mon Dec 6 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CST
FOR SOUTHWESTERN JEFFERSON COUNTY...
At 511 AM CST, severe thunderstorms were located along a line
extending from near Altheimer to near Pine Bluff to near White Hall
to near Lamont, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pine Bluff... White Hall...
Altheimer... Warbritton...
Cottondale... Linwood...
Richardson... Madding...
Pine Bluff Arsenal... Sulphur Springs...
Pastoria... Cornerstone...
Tamo... Pinebergen...
Faith... Moscow...
Ladd... Glenlake...
Watson Chapel... Hardin...
This includes Interstate 530 between mile markers 32 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3406 9173 3409 9175 3410 9180 3409 9195
3406 9196 3406 9223 3422 9223 3429 9213
3438 9204 3430 9171
TIME...MOT...LOC 1111Z 301DEG 37KT 3432 9190 3425 9194 3423 9208 3413
9222
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
57221
WWUS54 KLZK 061121
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
521 AM CST Mon Dec 6 2021
ARC069-061131-
/O.EXP.KLZK.SV.W.0270.000000T0000Z-211206T1130Z/
Jefferson AR-
521 AM CST Mon Dec 6 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JEFFERSON COUNTY
WILL EXPIRE AT 530 AM CST...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 3406 9173 3409 9175 3410 9180 3409 9195
3406 9196 3406 9223 3422 9223 3429 9213
3438 9204 3430 9171
TIME...MOT...LOC 1121Z 288DEG 34KT 3429 9181 3422 9185 3420 9199 3410
9213
$$
57What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 6, 3:28 AM CST, 1 hour 30 minutes earlier.
Area forecast discussion, Dec 6, 3:28 AM CST, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 328 AM CST Mon Dec 6 2021 .DISCUSSION... 'tis the season for weather whiplash... fa la la la la, la la la la (that's how the song goes, right?) Currently, frontal boundary extends from the Missouri Bootheel into the Arkansas River Valley and southeast Oklahoma, with a line of showers and thunderstorms along it. Ahead of that, showers/storms have developed along a pre-frontal trough that currently extends from western Tennessee into the Arklatex. As the front shifts southeastward, it will likely merge into one squall line. Still looking at a small wind threat with any stronger storms, but this will quickly wane as the system moves into southern Arkansas. Through today... The system will move southeastward and out of Arkansas after sunrise, as a fairly potent mid level trough drops down into the Lower Mississippi Valley. Though clouds will be clearing out as surface high pressure moves in, cold advection behind the front will be strong enough to keep temperatures falling during the day, though some slight recovery may occur in the afternoon in northern and central Arkansas (it probably won't be much). Winds will be elevated behind the front, but the gradient will relax after sunrise and as the boundary shifts out of the region. Beyond today... As the surface high passes through tonight and Tuesday, temperatures will actually be back below average. Yes, we will even have freezing temperatures again in most areas. Don't get your hopes up, though... as the boundary that moved through during the overnight hours will stall near the Gulf coast, with its remnants shifting back to the north and toward us. So, you know the drill, winds will shift back around to the south, and by Thursday, we will be back in the 70s for highs in most areas. Wednesday Night into Thursday, a mid-level trough will move through. This will increase clouds a bit, but with deep low level moisture really lacking, and little in the way of upper level dynamics present, not expecting any appreciable precipitation chances initially. However, by Thursday afternoon/evening, boundary layer rh will increase ahead of another cold front approaching from the Plains. This front will slow down as it hits upper ridging centered over the western Gulf of Mexico. So...not surprisingly, and, unfortunately, this will keep the warmth over us for another day. Highs Friday will be in the 70s once again, with some areas over the south and west approaching 80 (can't you sense my excitement?) Upper ridge will begin contracting, which will allow the front to move across the area on Saturday. Temperatures will fall behind the front, with most areas starting out in the 60s around midnight and ending up in the 40s and 50s by late in the day. Wraparound moisture behind the system will keep slight precip chances in on Saturday night, though anything that we see would be extremely light and brief. By Sunday, high pressure will move in on northwest flow aloft, with temperatures back down close to climatological averages. For now, anyway. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 47 28 45 32 / 10 0 0 10 Camden AR 55 32 52 35 / 60 0 0 10 Harrison AR 42 26 45 31 / 0 0 0 0 Hot Springs AR 52 30 50 33 / 30 0 0 10 Little Rock AR 50 29 49 33 / 50 0 0 10 Monticello AR 57 33 51 38 / 80 0 0 10 Mount Ida AR 52 29 51 31 / 20 0 0 10 Mountain Home AR 44 26 44 30 / 0 0 0 10 Newport AR 46 29 44 33 / 30 0 0 10 Pine Bluff AR 52 31 50 35 / 60 0 0 10 Russellville AR 50 28 49 32 / 10 0 0 10 Searcy AR 49 26 47 30 / 40 0 0 10 Stuttgart AR 50 31 48 35 / 60 0 0 10 && .LZK Watches/Warnings/Advisories...NONE. && Smith
Hazardous weather outlook, Dec 6, 3:50 AM CST, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 350 AM CST Mon Dec 6 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-071100- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 350 AM CST Mon Dec 6 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms will continue to move across central and southern Arkansas this morning. Stronger storms will be capable of producing gusty winds. By mid to late morning, the storms will be out of Arkansas, with the threat of additional hazardous weather low. .DAYS TWO THROUGH SEVEN...Tuesday Through Sunday At this time, the threat of hazardous weather Tuesday through Sunday is low. .Spotter Information Statement... Due to the isolated nature of any strong storms, spotter activation is not anticipated at this time. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 57
In the hours before
Special weather statement, Dec 6, 1:44 AM CST, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
144 AM CST Mon Dec 6 2021
ARZ022-023-031-038-039-060815-
Pope AR-Perry AR-Van Buren AR-Yell AR-Conway AR-
144 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of north central Perry,
southern Van Buren, Conway, northeastern Yell and southeastern Pope
Counties through 215 AM CST...
At 144 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Claude to near Atkins to
near Danville. Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Russellville... Morrilton...
Dardanelle... Atkins...
Pottsville... Ola...
Bethlehem... Happy Bend...
Hattieville... Whipple...
Jerusalem... Petit Jean River WMA...
Blick... Mosley...
Carden Bottoms... Solgohachia...
Claude... Cleveland...
Catholic Point... Middleton...
This includes Interstate 40 between mile markers 83 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CST for
central and north central Arkansas.
&&
LAT...LON 3549 9237 3526 9260 3497 9302 3509 9339
3533 9308 3557 9279
TIME...MOT...LOC 0744Z 278DEG 30KT 3553 9269 3531 9299 3506 9332
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
233Special weather statement, Dec 6, 2:50 AM CST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
250 AM CST Mon Dec 6 2021
ARZ016-025-033-034-060915-
White AR-Independence AR-Woodruff AR-Jackson AR-
250 AM CST Mon Dec 6 2021
...A strong thunderstorm will impact portions of northwestern
Woodruff, southeastern Independence, southwestern Jackson and
northeastern White Counties through 315 AM CST...
At 250 AM CST, Doppler radar was tracking a strong thunderstorm near
Pleasant Plains, or 15 miles south of Batesville, moving east at 40
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Newport... Diaz...
Pleasant Plains... Oil Trough...
Jacksonport... Steprock...
Bradford... Campbell Station...
Olyphant... Thida...
Ingleside... Heffington...
Fitzhugh... Erwin...
Huff... Possum Grape...
Denmark... Sunnydale...
Velvet Ridge... Macks...
This includes US Highway 67 between mile markers 62 and 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CST for
eastern, central and north central Arkansas.
&&
LAT...LON 3543 9171 3566 9162 3567 9120 3534 9127
TIME...MOT...LOC 0850Z 285DEG 33KT 3555 9156
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
233Special weather statement, Dec 6, 3:46 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
346 AM CST Mon Dec 6 2021
ARZ042-043-054-055-061015-
Hot Spring AR-Grant AR-Saline AR-Garland AR-
346 AM CST Mon Dec 6 2021
...A strong thunderstorm will impact portions of northwestern Grant,
east central Garland, southeastern Saline and northeastern Hot Spring
Counties through 415 AM CST...
At 345 AM CST, Doppler radar was tracking a strong thunderstorm over
Lonsdale, or 10 miles west of Benton, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Benton... Bryant...
Haskell... Shannon Hills...
Traskwood... Tull...
Lonsdale... Salem in Saline County...
Alexander... Bauxite...
Belfast... Nance...
Shaw... Glen Rose...
Vimy Ridge... Grape...
Crows... Owensville...
Sardis...
This includes Interstate 30 between mile markers 104 and 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CST for
central Arkansas.
&&
LAT...LON 3449 9289 3466 9280 3462 9237 3437 9248
TIME...MOT...LOC 0945Z 282DEG 38KT 3456 9277
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
233Special weather statement, Dec 6, 4:01 AM CST, 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
401 AM CST Mon Dec 6 2021
ARZ034-045-046-061030-
Lonoke AR-Prairie AR-Woodruff AR-
401 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of southwestern
Woodruff, northern Prairie and central Lonoke Counties through 430 AM
CST...
At 400 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Des Arc to near Lonoke.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lonoke... Des Arc...
Hazen... Carlisle...
Barrettsville... Thurman...
McCreanor... Prairie Center...
Sisemore... Meto...
Hallsville... Screeton...
Furlow... Hayley...
Childers... Hickory Plains...
Woodlawn... Center Point...
Fairview in Lonoke County... Butlerville...
This includes Interstate 40 between mile markers 164 and 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3499 9132 3473 9152 3479 9208 3502 9178
TIME...MOT...LOC 1000Z 270DEG 39KT 3499 9164 3483 9192
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
233Special weather statement, Dec 6, 4:14 AM CST, 44 minutes before
Special Weather Statement
National Weather Service Little Rock AR
414 AM CST Mon Dec 6 2021
ARZ043-044-055-056-061030-
Pulaski AR-Grant AR-Saline AR-Jefferson AR-
414 AM CST Mon Dec 6 2021
...A strong thunderstorm will impact portions of northeastern Grant,
northwestern Jefferson, southeastern Saline and southeastern Pulaski
Counties through 430 AM CST...
At 413 AM CST, Doppler radar was tracking a strong thunderstorm near
Bryant, moving east at 50 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bryant... Redfield...
Tull... East End...
Orion... Cane Creek...
Bauxite... Belfast...
Hensley... Sardis...
Shaw... Ico...
Vimy Ridge... Woodson...
F.B. Baugh Recreation Area... Parkers-Iron Springs...
This includes Interstate 530 between mile markers 9 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3444 9259 3461 9251 3459 9214 3436 9220
TIME...MOT...LOC 1013Z 275DEG 42KT 3451 9245
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
233Special weather statement, Dec 6, 4:43 AM CST, 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
443 AM CST Mon Dec 6 2021
ARZ046-047-061115-
Monroe AR-Prairie AR-
443 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of east central Prairie
and northwestern Monroe Counties through 515 AM CST...
At 443 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Fredonia to De Valls Bluff to 6 miles
north of Stuttgart Municipal Airport. Movement was east at 50 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brinkley... Clarendon...
Hazen... De Valls Bluff...
Fredonia... Alfrey...
Allendale... Dobbs Landing...
Peppers Landing... Hallsville...
Fargo... Tollville...
Brasfield... Dagmar WMA...
Keevil... Monroe...
This includes Interstate 40 between mile markers 196 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3464 9112 3467 9164 3475 9157 3492 9148
3493 9137 3491 9137 3491 9130 3494 9129
3495 9115 3491 9115 3491 9112 3487 9112
3487 9111 3484 9110 3475 9110
TIME...MOT...LOC 1043Z 261DEG 43KT 3487 9139 3476 9147 3469 9155
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
233The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 11:00 PM CST | Special Weather Statement | LZK | Boone | 45 min |
| Dec 5, 11:39 PM CST | Special Weather Statement | LZK | Baxter, Boone, Marion | 51 min |
| Dec 6, 12:13 AM CST | Special Weather Statement | LZK | Newton, Searcy | 47 min |
| Dec 6, 12:24 AM CST | Special Weather Statement | LZK | Fulton | 51 min |
| Dec 6, 12:31 AM CST | Special Weather Statement | LZK | Johnson, Logan | 44 min |
| Dec 6, 12:46 AM CST | Special Weather Statement | LZK | Izard, Stone | 44 min |
| Dec 6, 1:04 AM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 41 min |
| Dec 6, 1:11 AM CST | Special Weather Statement | LZK | Lawrence, Randolph, Sharp | 49 min |
| Dec 6, 1:21 AM CST | Special Weather Statement | LZK | Stone, Van Buren | 39 min |
| Dec 6, 1:44 AM CST | Special Weather Statement | LZK | Conway | 31 min |
| Dec 6, 2:50 AM CST | Special Weather Statement | LZK | Jackson | 25 min |
| Dec 6, 3:46 AM CST | Special Weather Statement | LZK | Saline | 29 min |
| Dec 6, 4:01 AM CST | Special Weather Statement | LZK | Prairie | 29 min |
| Dec 6, 4:14 AM CST | Special Weather Statement | LZK | Grant | 16 min |
| Dec 6, 4:35 AM CST | Severe Thunderstorm Warning | LZK | Dallas, Grant, Jefferson | 25 min |
| Dec 6, 4:38 AM CST | Tornado Warning | LZK | Grant | 22 min |
| Dec 6, 4:43 AM CST | Special Weather Statement | LZK | Monroe | 32 min |
| Dec 6, 5:27 AM CST | Special Weather Statement | LZK | Arkansas | 48 min |
| Dec 6, 6:35 AM CST | Special Weather Statement | LZK | Drew | 25 min |
| Dec 6, 6:57 AM CST | Special Weather Statement | LZK | Drew | 33 min |
| Dec 6, 7:06 AM CST | Special Weather Statement | LZK | Drew | 24 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.